Phase diagram of the SO(n) bilinear-biquadratic chain from many-body entanglement

Orús, Román, Wei, Tzu-Chieh and Tu, Hong-Hao (2011) Phase diagram of the SO(n) bilinear-biquadratic chain from many-body entanglement. Physical Review B (Condensed Matter and Materials Physics), 84 6: 064409-1-064409-7. doi:10.1103/PhysRevB.84.064409

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ246994.pdf Full text (open access) application/pdf 543.18KB 5

Author Orús, Román
Wei, Tzu-Chieh
Tu, Hong-Hao
Title Phase diagram of the SO(n) bilinear-biquadratic chain from many-body entanglement
Formatted title
Phase diagram of the SO(n) bilinear-biquadratic chain from many-body entanglement
Journal name Physical Review B (Condensed Matter and Materials Physics)   Check publisher's open access policy
ISSN 1098-0121
1550-235X
Publication date 2011-08
Sub-type Article (original research)
DOI 10.1103/PhysRevB.84.064409
Open Access Status File (Publisher version)
Volume 84
Issue 6
Start page 064409-1
End page 064409-7
Total pages 7
Place of publication College Park, MD, U.S.A.
Publisher American Physical Society
Collection year 2012
Language eng
Formatted abstract
Here we investigate the phase diagram of the SO(n) bilinear-biquadratic quantum spin chain by studying the global quantum correlations of the ground state. We consider the cases of n=3, 4, and 5 and focus on the geometric entanglement in the thermodynamic limit. Apart from capturing all the known phase transitions for these cases, our analysis shows a number of distinctive behaviors in the phase diagrams which we conjecture to be general and valid for arbitrary n. In particular, we provide an intuitive argument in favor of an infinite entanglement length in the system at a purely biquadratic point. Our results are also compared to those of other methods, such as fidelity diagrams.
Keyword Quantum-spin chains
Bond ground-states
Antiferromagnetic chains
Transition
Dimerization
Models
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 04 Sep 2011, 01:03:03 EST by System User on behalf of School of Mathematics & Physics